Publications
Search

Publications :: Search

A new computational method for solution of non-linear Volterra-Fredholm integro-differential equations.

Show publication

On this page you see the details of the selected publication.

    Publication properties
    Title: A new computational method for solution of non-linear Volterra-Fredholm integro-differential equations.
    Rating: (not rated yet)
    Discussion: 0 comments
    Date: 2010
    Publication type: Journal article
    Authors:
    No. First name Last name Show
    1. Khosrow Maleknejad
    2. Saeed Sohrabi
    3. Hesamoddin Derili
    Download (by DOI): 10.1080/00207160802036882
    BibTeX: journals/ijcm/MaleknejadSD10
    DBLP: db/journals/ijcm/ijcm87.html#MaleknejadSD10
    Bookmark:

    The following keywords have been assigned to this publication so far. If you have logged in, you can tag this publication with additional keywords.

    Keywords
    No keywords have been assigned to this publication yet.

    If you log in you can tag this publication with additional keywords

    A publication can refer to another publication (outgoing references) or it can be referred to by other publications (incoming references).

    Incoming References
    No incoming references have been assigned to this publication yet.
    Outgoing References
    No outgoing references have been assigned to this publication yet.

    If you log in you can add references to other publications

    A publication can be assigned to a conference, a journal or a school.

    Journal
    Name: Int. J. Comput. Math.
    Year: 2010
    Volume: 87
    Number: 9
    DBLP: db/journals/ijcm/ijcm87.html